Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Bruise under the eye, causes severe headache on top of the head when touched, took medicines, still persists. Advice?

I had a severe headache last night on the top of my head. I took 3 advil and went to bed thinking it would be gone with some sleep. I woke up and the headache is still here but not as severe. Now there is bruising under one of my eyes. I had no trauma to that area and when I touch the bruise , it causes sharp pain to the top of my head.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Health care magic.
I went through the history provided by you.
It seems from the history that you are having sever headache with bruise under the eye. Bruise is because of bleeding into the layers of skin of the eye lid.
Since you are having severe headache and there is no history of injury or trauma, elevated blood pressure / hypertension needs to be ruled out.
You need to consult your physician doctor for examination and treatment of the underlying cause accordingly.

Thank you for writing to us
Answered: Tue, 21 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor